BibTeX record journals/tcs/DinitzS07

download as .bib file

@article{DBLP:journals/tcs/DinitzS07,
  author    = {Yefim Dinitz and
               Noam Solomon},
  title     = {Two absolute bounds for distributed bit complexity},
  journal   = {Theor. Comput. Sci.},
  volume    = {384},
  number    = {2-3},
  pages     = {168--183},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.04.027},
  doi       = {10.1016/j.tcs.2007.04.027},
  timestamp = {Fri, 21 Sep 2007 09:48:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/DinitzS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}